Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Fell from bike. Had stitches. Have swelling on eye brow and scar tissue is lumpy and hard. Suggest?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Question
I fell off my bike , fell on left side of my eyebrow cut my brow from my sunglasses received 6 stiches after 4 days removed stiches now still have swelling on brow and hard scar tissue feels lumpy and hard , what is that.
Is it part of healing and will that swelling go down with that hard tissue?
Posted Tue, 9 Jul 2013 in General Health
 
 
Answered by Dr. Y V Siva Sankara Murty 54 minutes later
Hi,

Thanks for writing to health care magic.

Do not worry. Over a period of time the swelling will decrease and the hard scar tissue will reduce after a initial increase in size.

If you continue to have pain, redness, fever, etc., please contact your doctor as that could be an indication of infection.

Did you receive your tetanus injection after the fall and injury (or did you receive in the recent past)?

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Above answer was peer-reviewed by
 
Follow-up: Fell from bike. Had stitches. Have swelling on eye brow and scar tissue is lumpy and hard. Suggest? 20 hours later
Yes I have had tetanus shot, one last thing Dr. scar on my eyebrow it is healing, should i keep it bandaged with ointment and how long does it take to heal and will look better then It does now .
 
 
Answered by Dr. Y V Siva Sankara Murty 11 hours later
Hi,

Normally wound healing takes 2 to 4 weeks depending on the type of wound. It is better to apply a thin layer of antibacterial ointment.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Follow-up: Fell from bike. Had stitches. Have swelling on eye brow and scar tissue is lumpy and hard. Suggest? 17 hours later
Sounds good, so keep applying thin layer of ointment and won't slow the healing time because its always moist ? Thanks for your answers Dr. and good by.
 
 
Answered by Dr. Y V Siva Sankara Murty 7 hours later
Hi,

Do not worry. A thin layer of antibiotic ointment is not going to do any harm. If there is any problem like redness, pain, pus discharge - please contact your doctor.

Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor